# SDR SCNA01318

- Difficulty date: March 21, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 75,062 hours, 26,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON FLOOR SUPPORT AT STA 1070 THROUGH 1090 LBL 12.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED FLOOR SUPPORT IAW B727 SRM 513002.  FABRICATED NEW FLOOR SUPPORT FROM BAC 15064417 7075 T6.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
